Consult the medication dictionary to quickly obtain detailed information
You’re in Quebec and it’s past curfew? Find out which stores remain open from Monday to Friday after 8pm, for your essential needs and Express Order pickups if applicable. Click here to see the list of stores.
Sorry, no matches for your search on
Here are a few tips to help you find what you are looking for:
Ibuprofen 200 mg, pseudoephedrine hydrochloride 30 mg and chlorpheniramine maleate 2 mg tablets. Analgesic, antipyretic, nasal decongestant and antihistamine.
Temporarily relieves symptoms of colds including sinus pain, nasal congestion, headache, fever, minor body aches and pains, runny nose and sneezing.